# SDR DALA13020550192

- Difficulty date: April 29, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 73,213 hours, 10,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGNS AT BS 899 INOPERATIVE. REPAIRED IAW VA 85505MA.
